# SDR FDEA202305090831

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N877FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40683
- Aircraft time: 20,115 hours, 3,382 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86523
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 241UF(PN:152W8652-3) AT STA1446-1447/LBL73.75-75.75 FOUND   CRACK.(OFF WING).  MAIN DECK CARGO FLOOR PANEL 241UF(PN:152W8652-3) AT STA1446-1447/LBL73.75-75.75 CRACK   (OFF WING),DAMAGE SIZE:L=2" IN LOWER SKIN WITHIN LIMIT. EVALUATED THE DAMAGE AS PER   B777 SRM 53-00-50-1A REV43.1. REPAIRED AS PER B777 SRM 53-00-50-2R REPAIR 1 REV43.1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
